Quivers and moduli spaces of pointed curves of genus zero
Algebraic Combinatorics, Volume 4 (2021) no. 1, pp. 89-124.

We construct moduli spaces of representations of quivers over arbitrary schemes and show how moduli spaces of pointed curves of genus zero like the Grothendieck–Knudsen moduli spaces M ¯ 0,n and the Losev–Manin moduli spaces L ¯ n can be interpreted as inverse limits of moduli spaces of representations of certain bipartite quivers. We also investigate the case of more general Hassett moduli spaces M ¯ 0,a of weighted pointed stable curves of genus zero.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/alco.152
Classification: 14D22,  14D23,  14H10,  14L24,  14M25,  16G20
Keywords: Moduli spaces, quiver representations, geometric invariant theory, algebraic stacks, root systems.
@article{ALCO_2021__4_1_89_0,
     author = {Blume, Mark and Hille, Lutz},
     title = {Quivers and moduli spaces of pointed curves of genus zero},
     journal = {Algebraic Combinatorics},
     pages = {89--124},
     publisher = {MathOA foundation},
     volume = {4},
     number = {1},
     year = {2021},
     doi = {10.5802/alco.152},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.152/}
}
Blume, Mark; Hille, Lutz. Quivers and moduli spaces of pointed curves of genus zero. Algebraic Combinatorics, Volume 4 (2021) no. 1, pp. 89-124. doi : 10.5802/alco.152. https://alco.centre-mersenne.org/articles/10.5802/alco.152/

[1] Alper, Jarod Adequate moduli spaces and geometrically reductive group schemes, Algebr. Geom., Volume 1 (2014) no. 4, pp. 489-531 (https://arxiv.org/abs/1005.2398) | Article | MR 3272912 | Zbl 1322.14026

[2] Anantharaman, Sivaramakrishna Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1, Sur les groupes algébriques (Bull. Soc. Math. France, Mém.), Volume 33, Soc. Math. France, 1973, pp. 5-79 | Article | Numdam | MR 0335524 | Zbl 0286.14001

[3] Batyrev, Victor; Blume, Mark The functor of toric varieties associated with Weyl chambers and Losev–Manin moduli spaces, Tohoku Math. J. (2), Volume 63 (2011) no. 4, pp. 581-604 (https://arxiv.org/abs/0911.3607) | Article | MR 2872957 | Zbl 1255.14041

[4] Brochard, Sylvain Topologies de Grothendieck, descente, quotients, Autour des schémas en groupes. Vol. I (Panor. Synthèses), Volume 42/43, Soc. Math. France, Paris, 2014, pp. 1-62 (https://arxiv.org/abs/1210.0431) | MR 3362639 | Zbl 1327.14002

[5] Chindris, Calin Notes on GIT-fans for quivers (https://arxiv.org/abs/0805.1440)

[6] Crawley-Boevey, William Subrepresentations of general representations of quivers, Bull. London Math. Soc., Volume 28 (1996) no. 4, pp. 363-366 | Article | MR 1384823 | Zbl 0863.16008

[7] Dolgachev, Igor V.; Hu, Yi Variation of geometric invariant theory quotients, Publ. Math., Inst. Hautes Étud. Sci. (1998) no. 87, pp. 5-51 (https://arxiv.org/abs/alg-geom/9402008) | Article | Numdam | MR 1659282 | Zbl 1001.14018

[8] Gelʼfand, Israel M.; Goresky, Mark; MacPherson, Robert D.; Serganova, Vera V. Combinatorial geometries, convex polyhedra, and Schubert cells, Adv. in Math., Volume 63 (1987) no. 3, pp. 301-316 | Article | MR 877789 | Zbl 0622.57014

[9] Gelʼfand, Israel M.; Kapranov, Mikhail M.; Zelevinsky, Andrei V. Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, Birkhäuser Boston, Inc., Boston, MA, 1994, x+523 pages | Article | MR 1264417 | Zbl 0827.14036

[10] Gerritzen, Lothar; Herrlich, Frank; van der Put, Marius Stable n-pointed trees of projective lines, Nederl. Akad. Wetensch. Indag. Math., Volume 50 (1988) no. 2, pp. 131-163 | Article | MR 952512 | Zbl 0698.14019

[11] Giansiracusa, Noah; Jensen, David; Moon, Han-Bom GIT compactifications of M 0,n and flips, Adv. Math., Volume 248 (2013), pp. 242-278 (https://arxiv.org/abs/1112.0232) | Article | MR 3107511 | Zbl 1345.14034

[12] Grothendieck, Alexander; Dieudonné, Jean A. Éléments de géométrie algébrique. I–IV, Publ. Math., Inst. Hautes Étud. Sci., Volume 4, 8, 11, 17, 20, 24, 28, 32 (1960–1967) | Zbl 0118.36206 ; 0122.16102 ; 0136.15901 ; 0135.39701 ; 0144.19904 ; 0153.22301

[13] Grothendieck, Alexander; Dieudonné, Jean A. Éléments de géométrie algébrique. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 166, Springer-Verlag, Berlin, 1971, ix+466 pages | MR 3075000 | Zbl 0203.23301

[14] Grothendieck, Alexander Séminaire de géométrie algébrique, Groupes de Monodromie en Géométrie Algébrique, Tome 1, Lecture Notes in Mathematics, 288, Springer, 1972 | Zbl 0237.00013

[15] Hassett, Brendan Moduli spaces of weighted pointed stable curves, Adv. Math., Volume 173 (2003) no. 2, pp. 316-352 (https://arxiv.org/abs/math/0205009) | Article | MR 1957831 | Zbl 1072.14014

[16] Hille, Lutz; de la Peña, José Antonio Stable representations of quivers, J. Pure Appl. Algebra, Volume 172 (2002) no. 2-3, pp. 205-224 | Article | MR 1906875 | Zbl 1040.16011

[17] Kapranov, Mikhail M. Chow quotients of Grassmannians. I, I. M. Gelʼfand Seminar (Adv. Soviet Math.), Volume 16, Amer. Math. Soc., Providence, RI, 1993, pp. 29-110 (https://arxiv.org/abs/alg-geom/9210002) | Article | MR 1237834 | Zbl 0811.14043

[18] Kapranov, Mikhail M. Veronese curves and Grothendieck–Knudsen moduli space M ¯ 0,n , J. Algebraic Geom., Volume 2 (1993) no. 2, pp. 239-262 | MR 1203685 | Zbl 0790.14020

[19] Kapranov, Mikhail M.; Sturmfels, Bernd; Zelevinsky, Andrei V. Quotients of toric varieties, Math. Ann., Volume 290 (1991) no. 4, pp. 643-655 | Article | MR 1119943 | Zbl 0762.14023

[20] King, Alastair D. Moduli of representations of finite-dimensional algebras, Quart. J. Math. Oxford Ser. (2), Volume 45 (1994) no. 180, pp. 515-530 | Article | MR 1315461 | Zbl 0837.16005

[21] Knudsen, Finn F. The projectivity of the moduli space of stable curves. II. The stacks M g,n , Math. Scand., Volume 52 (1983) no. 2, pp. 161-199 | Article | MR 702953 | Zbl 0544.14020

[22] Lazard, Daniel Autour de la platitude, Bull. Soc. Math. France, Volume 97 (1969), pp. 81-128 | Article | Numdam | MR 254100 | Zbl 0174.33301

[23] Losev, Andrey A.; Manin, Yuri I. New moduli spaces of pointed curves and pencils of flat connections, Michigan Math. J., Volume 48 (2000), pp. 443-472 (https://arxiv.org/abs/math/0001003) | Article | MR 1786500 | Zbl 1078.14536

[24] Mumford, David; Fogarty, John; Kirwan, Frances Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)], 34, Springer-Verlag, Berlin, 1994, xiv+292 pages | Article | MR 1304906

[25] Ressayre, Nicolas The GIT-equivalence for G-line bundles, Geom. Dedicata, Volume 81 (2000) no. 1-3, pp. 295-324 (https://arxiv.org/abs/math/9811053) | Article | MR 1772211 | Zbl 0955.14035

[26] Schofield, Aidan General representations of quivers, Proc. London Math. Soc. (3), Volume 65 (1992) no. 1, pp. 46-64 | Article | MR 1162487 | Zbl 0795.16008

[27] Sekiguchi, Jiro Cross ratio varieties for root systems, Kyushu J. Math., Volume 48 (1994) no. 1, pp. 123-168 | Article | MR 1269073

[28] Sekiguchi, Jiro Cross ratio varieties for root systems of type A and the Terada model, J. Math. Sci. Univ. Tokyo, Volume 3 (1996) no. 1, pp. 181-197 | MR 1414624 | Zbl 0907.14016

[29] Seshadri, Conjeeveram S. Geometric reductivity over arbitrary base, Advances in Math., Volume 26 (1977) no. 3, pp. 225-274 | Article | MR 466154 | Zbl 0371.14009

[30] Stacks Project Authors Stacks Project (https://stacks.math.columbia.edu)

[31] Thaddeus, Michael Geometric invariant theory and flips, J. Amer. Math. Soc., Volume 9 (1996) no. 3, pp. 691-723 (https://arxiv.org/abs/alg-geom/9405004) | Article | MR 1333296 | Zbl 0874.14042

[32] Thaddeus, Michael Complete collineations revisited, Math. Ann., Volume 315 (1999) no. 3, pp. 469-495 (https://arxiv.org/abs/math/9808114) | Article | MR 1725990 | Zbl 0986.14030